# SDR DALA14033550978

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 60,600 hours, 44,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT INOPERATIVE AT SEAT 34D.  MAINTENANCE REPLACED THE WIRE HARNESS AND THE LIGHTS RETURNED TO AN OPERATIVE STATE.
